# SDR WVER201306295181

- Difficulty date: June 29, 2013
- Submitted: June 29, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 17,661 hours, 12,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CORRODED AT TWO NUTPLATE HOLES AT RBL 9 AND LBL 9 AND CRACKED AT LBL 9.
